Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Functional equations involving a parameter


Author: M. Altman
Journal: Proc. Amer. Math. Soc. 11 (1960), 54-61
MSC: Primary 65.00; Secondary 46.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0115260-9
MathSciNet review: 0115260
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Altman, On the approximate solution of non-linear functional equations, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 457–460, XXXIX (English, with Russian summary). MR 0091528
  • [2] M. Altman, Concerning approximate solutions of non-linear functional equations, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 461–465 (English, with Russian summary). MR 0091529
  • [3] -, On the approximate solutions of non-linear functional equations in Banach spaces, Bull. Acad. Polon. Sci. Ser. Math. vol. 6 (1958) pp. 19-24.
  • [4] L. V. Kantorovich, Some further applications of Newton's method to functional equations (in Russian), Vestnik Leningrad. Univ. Ser. Mat. vol. 2 (1957) pp. 68-103.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.00, 46.00

Retrieve articles in all journals with MSC: 65.00, 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0115260-9
Article copyright: © Copyright 1960 American Mathematical Society